| Catalog Number |
7510400 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Injury (2348)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(6).Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.A review of the certificates of analysis and packing list for the infuse bone graft was not possible without additional device information.Products from multiple manufacturers were implanted during the procedure.Although it is unknown if any of the devices contributed to the reported event, we are filing this mdr for notification purposes.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient was pre-operatively diagnosed with multilevel spinal stenosis and underwent the following procedures: posterior spinal fusion l3-5.Posterior spinal instrumentation, l3 to l5.Left iliac crest bone graft.As per op-notes,¿ we then decorticated throughout and packed copious amounts of bone graft and bmp in the posterior lateral gutters and into the facets.¿ the patient tolerated the procedure well without any intraoperative complications.